# SDR NI6R201805220048

- Difficulty date: May 22, 2018
- Submitted: May 23, 2018
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N223PW
- Make and model: Cessna 510
- Aircraft serial: 5100314
- Aircraft time: 1,052 hours, 864 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 52811102
- Part serial: 1118
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT DURING CLIMB CABIN PRESSURE INCREASED TO OVER 8 PSI, AND WOULD NOT DECREASE.  AIRCRAFT RETURNED TO THE AIRPORT AND USED THE MANUAL DEPRESSURIZATION SWITCH TO DEPRESSURIZE THE CABIN.  VISUAL INSPECTIONS WERE CONDUCTED OF THE PRESSURIZATION SYSTEM.  NO VISUAL FAULTS WERE NOTED, THRU TROUBLESHOOTING AND COORDINATION WITH THE AIRCRAFT MANUFACTURER'S SUPPORT TEAM IT WAS DETERMINED THAT THE CABIN PRESSURIZATION CONTROLLER WAS FAULTY.  THE CONTROLLER WAS CHANGED AND OPS CHECKED GOOD.
